# SDR SWAA022081

- Difficulty date: September 8, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 57,219 hours, 39,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Aft Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKED AT FWD LOWER CORNER OF AFT SVC DOOR CUTOUT.  REPAIRED SKIN PER SRM.
